MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE REPLICATOR PLATE 4.5MM O/S; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE REPLICATOR PLATE 4.5MM O/S; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 300-10-45
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/30/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(d10): concomitant device(s): 300-01-11 - equinoxe, humeral stem primary, press fit 11mm, (b)(6); 300-20-02 - equinox square torque define screw drive kit, (b)(6); 310-01-44 - equinoxe, humeral head short, 44mm (alpha), (b)(6).
 
Event or Problem Description
Approximately 5 year(s), 3 month(s) and 28 day(s) post-operative of a right tsa, it was reported via clinical study that the patient experienced aseptic glenoid loosening.It was further stated that disassociation of other component - possible separation of poly from bone cage.Approximately 9 months and 21 days after the initial report of issue, the patient underwent a standard total revision with the removal of the replicator plate, torque screw, humeral head, and glenoid.The outcome of this event is considered resolved and the clinical report indicates that this event is definitely related to the device(s) and/or to the procedure.
 
Additional Manufacturer Narrative
1038671-2019-00094.Correction: please disregard this report as it was reported in error.Event was previously reported under report #1038671-2019-00094.

Brand Name
EQUINOXE REPLICATOR PLATE 4.5MM O/S
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key20346437
Report Number1038671-2024-03773
Device Sequence Number7880152
Product Code KWS
UDI-Device Identifier10885862079398
UDI-Public10885862079398
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K042021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2019
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/02/2017
Device Catalogue Number300-10-45
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2024
Supplement Date Received by Manufacturer02/06/2025
Initial Report FDA Received Date10/01/2024
Supplement Report FDA Received Date02/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/04/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Patient Age74 YR
Patient SexFemale
Patient Weight112 KG
Patient RaceWhite